# SDR SWAA2020033034229

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 40,371 hours, 20,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD CABIN EMERGENCY LIGHTS DO NOT OPERATE. / REMOVED; REPLACED; AND PERFORMED GOOD OPS CHECK OF EMERGENCY LIGHTS BATTERY PACK M1674 PER AMM 33-51-06-960-805. ALL EMERGENCY LIGHTS OPERATE CORRECTLY.
